# SDR IPXA2024041977532

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 26,743 hours, 16,248 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: UNKNOWN
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  BTB.  AFTER BOTH ENGINES STARTED AND AFTER TURNING LEFT PACK ON AND RIGHT PACK OFF - MASTER CAUTION WARNING ILLUMINATED ALONG WITH MAIN DECK CARGO SMOKE MID 1, RED SMOKE, LOOP A & B AMBER, ALSO CLAMP SECURING THE SLEEVE BETWEEN THE HEAT EXCHANGER AND DUCTING FOUND TO BE LOOSE, ALLOWING HOT AIR TO ESCAPE.  OPEN
